Absolutely continuous spectrum of some group extensions of Gaussian actions
Dariusz Skrenty
Discrete & Continuous Dynamical Systems - A 2010, 26(1): 365-378 doi: 10.3934/dcds.2010.26.365
Group extensions of Gaussian $\mathbb{G}$-actions with absolutely continuous spectrum in the orthocomplement of the functions depending on the first coordinate are constructed for $\mathbb{G}$ equal to $\mathbb{Z}^{d}$, $d\in\mathbb{N}\cup\{\infty\}$ or $\mathbb{Q}$.
keywords: absolutely continuous spectrum. Gaussian actions cocycles

Year of publication

Related Authors

Related Keywords

[Back to Top]